# SDR UALA2011082504556

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 56,826 hours, 8,051 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 54H217
- Part serial: 84
- Condition: Faulty
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSG TURB CASE COOLING HPT R.  REPLACED TCC AIR VALVE ACTUATOR, OPS CHECKED OKAY.  MESSAGE ERASED AND DID NOT REAPPEAR AFTER OPS CHECK & ENGINE RUN.
